# SDR DALA1213973119

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241KF DELAMINATED.  FLOOR PANEL 241KF FABRICATED NEW ON STAM TRAVELER T12/920943 P/N DA-D5367161600000 IAW DWG 3D25-40640. DAMAGE DIM. L=2.75" X W=3.75.
